# SDR DLL13952308

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSPECTION FOUND STRINGER 33 CORRODED AT FS 328.  REMOVED STR FROM STA 278 TO 328, FABRICATED NEW STRINGER SECTION AND SPLICE IAW SRM 53-13-00 PG 806 FIG 804.
